# SDR MZZA98009

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: 654133441
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - FIXED L/E SUPPORT STRUT SITUATED AT WS 175 (AT OUTBOARD END OF NR 3 L/E FLAP ACTUATOR MOUNTING TORQUE BOX) IS CRACKED AT AFT END, THROUGH HI-LOCK HOLES.  LEFT WING FIXED L/E SUPPORT STRUT AT NR 3 KRUEGER FLAP ACTUATOR MOUNTING TORQUE BOX, REPLACED IAW SRM 51-30-02.  (M)
